# SDR DALA1309186801

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N11481
- Condition: Corroded
- Location: Bs 1677-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R4 DOOR LOWER SILL WEB, BETWEEN BS 1677 - 1680.  R & R WEB IAW DWG 146N1148 AND SRM 51-40-02, PG 2 AND 7.
